Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "M.I. Kaplan"
Found 1 record(s)
1. Asymptotic expansion of the partition function for a rigid asymmetric top
M.I. Kaplan
JETP, 1974, Vol. 38, No. 6, p. 1260
PDF (106.3K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems